A classification of the face numbers of Buchsbaum simplicial posets

Jonathan Browder, Steven Klee*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)


The family of Buchsbaum simplicial posets generalizes the family of simplicial cell manifolds. The h'-vector of a simplicial complex or simplicial poset encodes the combinatorial and topological data of its face numbers and the reduced Betti numbers of its geometric realization. Novik and Swartz showed that the h'-vector of a Buchsbaum simplicial poset satisfies certain simple inequalities; in this paper we show that these necessary conditions are in fact sufficient to characterize the h'-vectors of Buchsbaum simplicial posets with prescribed Betti numbers.

Original languageEnglish
Pages (from-to)937-952
Number of pages16
Issue number3-4
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'A classification of the face numbers of Buchsbaum simplicial posets'. Together they form a unique fingerprint.

Cite this